RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1980, Volume 111(153), Number 4, Pages 579–609 (Mi msb2659)  

This article is cited in 4 scientific papers (total in 4 papers)

Galois cohomology and some questions of the theory of algorithms

R. A. Sarkisyan


Abstract: Let $G$ be an arbitrary linear algebraic group defined over an algebraic number field $K$, let $R$ be its solvable radical, let $S=G/R$, and let $\widetilde S$ be the simply connected covering group of $S$. The basic result of the paper asserts that whether any two Galois 1-cocycles in $Z_1(K,G)$ are cohomologous is algorithmically verifiable, if the “Hasse principle” holds for $\widetilde S$.
Bibliography: 13 titles.

Full text: PDF file (1862 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1981, 39:4, 519–545

Bibliographic databases:

UDC: 519.44
MSC: Primary 12A55; Secondary 12A60, 12G05, 03F65
Received: 23.01.1979

Citation: R. A. Sarkisyan, “Galois cohomology and some questions of the theory of algorithms”, Mat. Sb. (N.S.), 111(153):4 (1980), 579–609; Math. USSR-Sb., 39:4 (1981), 519–545

Citation in format AMSBIB
\Bibitem{Sar80}
\by R.~A.~Sarkisyan
\paper Galois cohomology and some questions of the theory of algorithms
\jour Mat. Sb. (N.S.)
\yr 1980
\vol 111(153)
\issue 4
\pages 579--609
\mathnet{http://mi.mathnet.ru/msb2659}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=571985}
\zmath{https://zbmath.org/?q=an:0493.12012|0474.12012}
\transl
\jour Math. USSR-Sb.
\yr 1981
\vol 39
\issue 4
\pages 519--545
\crossref{https://doi.org/10.1070/SM1981v039n04ABEH001631}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1981ML42400006}


Linking options:
  • http://mi.mathnet.ru/eng/msb2659
  • http://mi.mathnet.ru/eng/msb/v153/i4/p579

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. R. A. Sarkisyan, “Algorithmic questions for linear algebraic groups. I”, Math. USSR-Sb., 41:2 (1982), 149–179  mathnet  crossref  mathscinet  zmath
    2. R. A. Sarkisyan, “Algorithmic questions for linear algebraic groups. II”, Math. USSR-Sb., 41:3 (1982), 329–359  mathnet  crossref  mathscinet  zmath
    3. Fritz Grunewald, Daniel Segal, “Decision problems concerning S-arithmetic groups”, J. symb. log, 50:03 (1985), 743  crossref
    4. K.H Kim, F.W Roush, “Problems equivalent to rational Diophantine solvability”, Journal of Algebra, 124:2 (1989), 493  crossref
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:195
    Full text:70
    References:46

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020